# SDR F3LA2016040800021

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N953FR
- Make and model: Airbus A319-112
- Aircraft serial: 4254
- Aircraft time: 19,314 hours, 8,576 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642620400
- Condition: Corroded
- Location: Fuselage
- Part time: 19,314 hours, 8,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, INSPECTION NOTED AFT CARGO STRINGER HAS CORROSION, BETWEEN FRAME 54 & 57, AT STRINGER 42 LT.  REPAIRED IAW EA A9-53R-33386 & SRM 51-74-00.
